RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2008, Volume 63, Issue 5(383), Pages 193–194 (Mi umn9217)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A discrete version of the Riemann–Hilbert problem

F. Lárussona, T. M. Sadykovb

a University of Adelaide
b Institute of Arts and Sciences, Siberian Federal University

DOI: https://doi.org/10.4213/rm9217

Full text: PDF file (326 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2008, 63:5, 973–975

Bibliographic databases:

MSC: 34M35
Presented: S. K. Lando
Accepted: 07.06.2008

Citation: F. Lárusson, T. M. Sadykov, “A discrete version of the Riemann–Hilbert problem”, Uspekhi Mat. Nauk, 63:5(383) (2008), 193–194; Russian Math. Surveys, 63:5 (2008), 973–975

Citation in format AMSBIB
\Bibitem{LarSad08}
\by F.~L\'arusson, T.~M.~Sadykov
\paper A discrete version of the Riemann--Hilbert problem
\jour Uspekhi Mat. Nauk
\yr 2008
\vol 63
\issue 5(383)
\pages 193--194
\mathnet{http://mi.mathnet.ru/umn9217}
\crossref{https://doi.org/10.4213/rm9217}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2484038}
\zmath{https://zbmath.org/?q=an:1176.32011}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008RuMaS..63..973L}
\elib{http://elibrary.ru/item.asp?id=11754083}
\transl
\jour Russian Math. Surveys
\yr 2008
\vol 63
\issue 5
\pages 973--975
\crossref{https://doi.org/10.1070/RM2008v063n05ABEH004568}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000264244400008}
\elib{http://elibrary.ru/item.asp?id=13592157}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-65649097635}


Linking options:
  • http://mi.mathnet.ru/eng/umn9217
  • https://doi.org/10.4213/rm9217
  • http://mi.mathnet.ru/eng/umn/v63/i5/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:331
    Full text:109
    References:25
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019